Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash
Jun 1, 2004

Hello, I am currently taking Viread, Susstiva, and Reyataz and I'm expieriencing a rash on the inside of my arms. I went on vacation the first week of May to the mountains and thought I contracted poison oak. I've been treating it as poison oak but it has cleared up some but not completely. Could this be a side effets of the meds I'm taking?

Response from Dr. Henry

It would be somewhat unusual for a drug rash to be located only inside both arms-that is common place for a deodorant or chemical (from detergent/insecticide) sensitivity to occur. I would be concerned about the use of Sustiva and Reyataz together--the drug interaction information is limited but suggests that Sustiva could lower the levels of Reyataz (as could the Viread)--it would be highly recommended to boost the Reyataz with ritonavir if that combination is used. KH



Previous
fever - hoarse voice
Next
numbness right upper leg

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement